Header

UZH-Logo

Maintenance Infos

Multiplicative decompositions and frequency of vanishing of nonnegative submartingales


Nikeghbali, A (2006). Multiplicative decompositions and frequency of vanishing of nonnegative submartingales. Journal of Theoretical Probability, 19(4):931-949.

Abstract

In this paper, we establish a multiplicative decomposition formula for nonnegative local martingales and use it to characterize the set of continuous local submartingales Y of the form Y = N + A, where the measure dA is carried by the set of zeros of Y. In particular, we shall see that in the set of all local submartingales with the same martingale part in the multiplicative decomposition, these submartingales are the smallest ones. We also study some integrability questions in the multiplicative decomposition and interpret the notion of saturated sets in the light of our results.

Abstract

In this paper, we establish a multiplicative decomposition formula for nonnegative local martingales and use it to characterize the set of continuous local submartingales Y of the form Y = N + A, where the measure dA is carried by the set of zeros of Y. In particular, we shall see that in the set of all local submartingales with the same martingale part in the multiplicative decomposition, these submartingales are the smallest ones. We also study some integrability questions in the multiplicative decomposition and interpret the notion of saturated sets in the light of our results.

Statistics

Citations

1 citation in Web of Science®
1 citation in Scopus®
Google Scholar™

Altmetrics

Downloads

76 downloads since deposited on 20 Jan 2010
12 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:random times - submartingales - general theory of stochastic processes
Language:English
Date:2006
Deposited On:20 Jan 2010 10:57
Last Modified:06 Dec 2017 20:45
Publisher:Springer
ISSN:0894-9840
Additional Information:The original publication is available at www.springerlink.com
Publisher DOI:https://doi.org/10.1007/s10959-006-0035-0
Related URLs:http://arxiv.org/abs/math/0506369

Download

Download PDF  'Multiplicative decompositions and frequency of vanishing of nonnegative submartingales'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 2)
Size: 1MB
View at publisher
Download PDF  'Multiplicative decompositions and frequency of vanishing of nonnegative submartingales'.
Preview
Content: Accepted Version
Filetype: PDF (Accepted manuscript, Version 1)
Size: 185kB